Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Brown discharge of periods.

I have had my daughter in june of 2009 i got on the depo and then got on the pill but then me and my husband are trying to have a baby. so i stopped and i had a period in dec. then when jan,feb,and march came around and no period jus a really dark brown discharge. so i went to the gyn and she prescribed me hormone pills i then finally had a period which lasted two weeks. may came around and my period has went back to the dark brown discharge...someone please help!!
Asked On : Sun, 9 May 2010
Answers:  1 Views:  1465
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response


Brown discharge from the vagina can occur as a result of foreign body in the vagina or normally due to dried blood from the previous periods or due to other reasons. Make sure these things are ruled out before you proceed further.

You can follow me on twitter drarunprakashmd, for medical help and tips.
Answered: Thu, 20 May 2010
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor